Intrinsic linking and knotting are arbitrarily complex

Tom 201 / 2008

Erica Flapan, Blake Mellor, Ramin Naimi Fundamenta Mathematicae 201 (2008), 131-148 MSC: 57M25, 57M15, 05C10. DOI: 10.4064/fm201-2-3


We show that, given any $n$ and $\alpha$, any embedding of any sufficiently large complete graph in $\mathbb{R}^3$ contains an oriented link with components $Q_1, \ldots, Q_n$ such that for every $i\not =j$, $|{\rm lk}(Q_i,Q_j)|\geq\alpha$ and $|a_2(Q_i)|\geq\alpha$, where $a_{2}(Q_i)$ denotes the second coefficient of the Conway polynomial of $Q_i$.


  • Erica FlapanDepartment of Mathematics
    Pomona College
    Claremont, CA 91711, U.S.A.
  • Blake MellorDepartment of Mathematics
    Loyola Marymount University
    Los Angeles, CA 90045, U.S.A.
  • Ramin NaimiDepartment of Mathematics
    Occidental College
    Los Angeles, CA 90041, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek